# SDR 96ZZZX6053

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE AFT CARGO PIT AT STA 756 S30 AROUND FASTENERS.  REMOVED CORROSION, OUT OF LIMITS IAW DC9 SRM 53-01, WAS .180 INCH, NOW .130 INCH.  NDT VERIFIED.  REMOVED CORRODED END OF SPLICE IAW DC9 SRM 53-02 FIG 12.  FABBED LONGERON 30 END SPLICE.  INSTALLED LONGERON 30 END SPLICE, TORQUED BOLTS IAW DC9 SRM  51-30-2.  INSTALLED END SPLICE IAW DC9 SRM 51-30-2 AND SRM 51-30-5.
